# SDR CA030321009

- Difficulty date: March 21, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,477 hours
- Engine: Pwa PT6A21
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 5061001735
- Condition: Corroded
- Location: Elevator Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INVESTIGATION OF ELEVATOR TRIM TAB CLEVIS , BUSHINGS P/N 50-524024-1  AND P/N 90-610010-5 FOUND LIGHTLY CORRODED AND PARTIALY SEIZED . BOLT AND NUTWERE FOUND INSTALLED CORRECTLY WITH THE CORRECT TORQUE. NEW BUSHINGS AND BOLTS ON ORDER. A/C GROUNDED
